# SDR FDEA202006301385

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH CRACKS INDICATION APPROXIMATELY 1 INCH AND 0.5 INCH IN LEGTH FOUND DURING X-RAY INSPECTION AT STATION Y = 6-100, LONGERON 7 LEFT CENTER SPLICE SECTION.  CRACKED LONGERON SPLICE REMOVED AND REPLACED AS PER SRM 51-31-01-0G.  LONGERON SPLICE FABRICATED BY MACHINING AS PER DRAWING A6A 7112 REVISION A.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
